MAUDE Adverse Event Report: FH INDUSTRIE COLS; COLS PEEK SCREW D10 L20

FH INDUSTRIE COLS; COLS PEEK SCREW D10 L20
Model Number 266139
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
The screw broke during the 2nd screwdriver turns.The screw broke while trying to put it in the tibia because the bone was too hard.
 
Event or Problem Description
 
Event or Problem Description

Brand Name
COLS
Common Device Name
COLS PEEK SCREW D10 L20
Manufacturer (Section D)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR  29000
MDR Report Key12131381
Report Number3003898228-2021-00002
Device Sequence Number4440481
Product Code HWC
UDI-Device Identifier03661489661396
UDI-Public03661489661396
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K113591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model Number266139
Device Lot NumberL03290
Initial Date Received by Manufacturer 06/10/2021
Supplement Date Received by Manufacturer06/10/2021
06/10/2021
Initial Report FDA Received Date07/07/2021
Supplement Report FDA Received Date08/10/2021
09/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1